MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS SATELLITE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570101
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total knee arthroplasty (tka) surgical procedure, it was observed that while using the velys satellite station device, the cuts were off while in use with the velys base station device.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the described issue was not confirmed.Investigation summary: according to reviewing the log files, it was found that the cut was off by -0.3 to 1mm.With the available information and the allegation of a cut being inaccurate a single root cause could not be established.It is important to note that 2mm or less accuracy is considered within the expectations for system performance based on data gathered in the validation process, see cadaveric accuracy study report, the measured values of this complaint are within the expectations of system performance.The system is performing as intended and therefore a root cause cannot be determined with a single assignable cause.Please refer to ¿recommendations¿ for guidance on how to ensure the most optimal outcome is achieved.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance root cause summary: the investigation found no issues or defects, and the system was operating properly and accurately.Therefore, the most probable cause for the described issue cannot be established as no defect was found.Additionally, it was found that the user is not mounting the robot to the bedrail which can be linked to improper handling by the user.

Brand Name
VELYS SATELLITE STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24741913
Report Number1818910-2026-05499
Device Sequence Number21139655
Product Code OLO
UDI-Device Identifier10603295519492
UDI-Public(01)10603295519492(10)SAT1939
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown